Vol.06 (5) 1984 — 13 articles found.

The space of smooth isometric immersions of a compact manifold into an Euclidean space is a Fréchet Manifold

C. R. Math. Rep. Acad. Sci. Canada Vol. 6 (5) 1984, pp. 309–314
Vol.06 (5) 1984
E. Binz Details
(Received: 1984-08-27 )
(Received: 1984-08-27 )

E. Binz

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): The space of smooth isometric immersions of a compact manifold into an Euclidean space is a Fréchet Manifold

A sheaf property for excessive functions of right processes

C. R. Math. Rep. Acad. Sci. Canada Vol. 6 (5) 1984, pp. 303–308
Vol.06 (5) 1984
J. Steffens Details
(Received: 1984-08-17 )
(Received: 1984-08-17 )

J. Steffens

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): A sheaf property for excessive functions of right processes

A generalization in several variables of a transcendence criterion of Gel’fond (II)

C. R. Math. Rep. Acad. Sci. Canada Vol. 6 (5) 1984, pp. 297–302
Vol.06 (5) 1984
Z. Yaochen Details
(Received: 1984-08-14 )
(Received: 1984-08-14 )

Z. Yaochen

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): A generalization in several variables of a transcendence criterion of Gel'fond (II)

Confluence and stability of orbits of quadratic polynomials

C. R. Math. Rep. Acad. Sci. Canada Vol. 6 (5) 1984, pp. 291–296
Vol.06 (5) 1984
A. Sklar Details
(Received: 1984-08-10 )
(Received: 1984-08-10 )

A. Sklar

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Confluence and stability of orbits of quadratic polynomials

Critères pour l’indépendance algébrique de familles de nombres

C. R. Math. Rep. Acad. Sci. Canada Vol. 6 (5) 1984, pp. 285–290
Vol.06 (5) 1984
P. Philippon Details
(Received: 1984-08-09 )
(Received: 1984-08-09 )

P. Philippon

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Critères pour l'indépendance algébrique de familles de nombres

Composition operators and the invariant subspace problem

C. R. Math. Rep. Acad. Sci. Canada Vol. 6 (5) 1984, pp. 279–284
Vol.06 (5) 1984
E.A. Nordgren / P. Rosenthal / F.S. Wintrobe Details
(Received: 1984-07-20 )
(Received: 1984-07-20 )

E.A. Nordgren / P. Rosenthal / F.S. Wintrobe

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Composition operators and the invariant subspace problem

Irreducibility and zeros of generalized Bernoulli polynomials

C. R. Math. Rep. Acad. Sci. Canada Vol. 6 (5) 1984, pp. 273–278
Vol.06 (5) 1984
K. Dilcher Details
(Received: 1984-07-13 )
(Received: 1984-07-13 )

K. Dilcher

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Irreducibility and zeros of generalized Bernoulli polynomials

On the asymtotic behavior of the Lebesgue constants for Jacobi series

C. R. Math. Rep. Acad. Sci. Canada Vol. 6 (5) 1984, pp. 267–272
Vol.06 (5) 1984
C.O. Frenzen / R. Wong Details
(Received: 1984-07-05 )
(Received: 1984-07-05 )

C.O. Frenzen / R. Wong

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): On the asymtotic behavior of the Lebesgue constants for Jacobi series

Hi(BGtop; z/n) Does not always inject into Hi(BG8 ;Z/n)

C. R. Math. Rep. Acad. Sci. Canada Vol. 6 (5) 1984, pp. 261–266
Vol.06 (5) 1984
V. Snaith Details
(Received: 1984-06-25 )
(Received: 1984-06-25 )

V. Snaith

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Hi(BGtop; z/n) Does not always inject into Hi(BG8 ;Z/n)

Half Hanselian valuations

C. R. Math. Rep. Acad. Sci. Canada Vol. 6 (5) 1984, pp. 255–260
Vol.06 (5) 1984
S. Warner Details
(Received: 1984-06-15 )
(Received: 1984-06-15 )

S. Warner

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Half Hanselian valuations

Finite element analysis of a class of contact problems

C. R. Math. Rep. Acad. Sci. Canada Vol. 6 (5) 1984, pp. 249–254
Vol.06 (5) 1984
M.A. Hoor Details
(Received: 1984-05-06 )
(Received: 1984-05-06 )

M.A. Hoor

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Finite element analysis of a class of contact problems

Zeros of certain trinomials

C. R. Math. Rep. Acad. Sci. Canada Vol. 6 (5) 1984, pp. 243–248
Vol.06 (5) 1984
J.D. Nulton / K.B. Stolarsky Details
(Received: 1984-02-15 )
(Received: 1984-02-15 )

J.D. Nulton / K.B. Stolarsky

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Zeros of certain trinomials

Likelihood and Maximum Likelihood Estimation

C. R. Math. Rep. Acad. Sci. Canada Vol. 6 (5) 1984, pp. 225–242
Vol.06 (5) 1984
D.A. Sprott, F.R.S.C. Details
(Received: 1984-06-01 )
(Received: 1984-06-01 )

D.A. Sprott, F.R.S.C.

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Likelihood and Maximum Likelihood Estimation